# SDR AALA2009060400010

- Difficulty date: June 4, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD EMERGENCY LIGHT ON SEAT 1D INOPERATIVE.  REPLACED PLUG ON SEAT 1D FORWARD EMERGENCY LIGHT.
